# SDR SWAA2021092108755

- Difficulty date: August 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT ; 2021-383982 / [01] FABRICATED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT; FROM MATERIAL: ALUMINUM; P/N:2024 T3 CLAD; 0.80 P/0:2021-138114; IAW B737-700 AMM 25-52-01-201-801 DWG: 453A1610 SHEET: 8 REV: C; [02] JOT TASK CARD COMPLETED.
